Optimal estimation of high quantiles in a large nonparametric model

Volume 39 / 2012

Ryszard Zieliński Applicationes Mathematicae 39 (2012), 137-142 MSC: 62G30, 62G32. DOI: 10.4064/am39-2-2

Abstract

“A high quantile is a quantile of order $q$ with $q$ close to one.” A precise constructive definition of high quantiles is given and optimal estimates are presented.

Authors

  • Ryszard ZielińskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image